Publications with C. Laflamme

All publications by Claude Laflamme and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:162 Hart, B. T., Laflamme, C., & Shelah, S. (1993). Models with second order properties. V. A general principle. Ann. Pure Appl. Logic, 64(2), 169–194. arXiv: math/9311211 DOI: 10.1016/0168-0072(93)90033-A MR: 1241253